Hi, i came across this forum and just wanted a bit of advice after reading through people's posts. I have some of the same symptoms people have listed but not as varied so wondered if i could get some feedback...
I first started feeling tired in 2010 and after being put on various vitamins (iron, magnesium and B12) none of which worked, i was told by doctors it was due to emotions - that it was either stress or depression (which i know it's not!).
In summer 2012 i had a whole host of digestive problems and recently found out i am allergic to wheat but the tiredness has gotten worse, my symptoms include:
- extreme mental/physical fatigue - brain fog, poor concentration, tired/heavy eyes, general feeling of tiredness from morning to evening
- infrequent chest pains - sudden sharp stabbing pains which subside after a few seconds
- dizziness - not that often
- pins and needles
- itchy skin - feelings of bugs crawling over my legs
- recently my bowel frequency has increased
However i do not get any pains or spasms and i'd say the extreme fatigue is the worst problem - i probably have other symptoms but i can't think of them all off the top of my head. I had a blood test and was told my vit D levels are low so i wondered if that could be the problem? Any advice would be greatly appreciated.
Its amazing how much vitamin d really does in our bodies. I was so tired for three years, that getting out of bed was an ordeal. My doctor kept thinking it was depression. However I know I was not depressed. My body just wouldn't keep up with me. I started on 50,000 IU of d weekly for 8 weeks. the first 5 weeks were a wild ride of ups and downs as my levels of d fell as the week progressed. Monday was pill day and I felt great, but by Wednesday I could feel the old symptoms come back. It was week 6 that I started making it through most of the week. I am now on 2000 iu of d3 daily. Make sure you are getting magnesium with your vitamin d. It is so important because they work together.
Hi Namooni, thanks so much for your reply. I have the same thing - its a struggle to get out of bed. I was told my vitamin D levels were low but not deficient, i am on approx 2,000 IU daily and i've been taking it for a week so i'll see how it goes. I was told that zinc could also be the problem in terms of fatigue so i'm on 30mg daily. I will definitely get some magnesium, thanks for the recommendation.
For two years (March 2010 to September 2012) I suffered like you - mental fog, fatigue, minimized my social interaction, chest pain, anxiety, pins and needle, only 2 hours sleep per night. It was hell. I came across this forum. Pushed my doctor and got on 5000 iu per day. My Vit D level improved to 40 in 4 months and to 59 in 7 months. I did not notice any chnage for initail 3 months (it was up and down), started feeling some chnage after 5-6 months but got totally cured after 7 months. My level is 59 now and I started to maintain it at that level using 2500 iu per day. Be patient and keep taking the Vitamin D supplement every day after meal, test your levels every 3 months and get your life back. Make sure taht you do not go beyond 100. Also, do not go lower than 30-35. The best is 50 to 80.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.